# SDR F3LA2012040600730

- Difficulty date: April 3, 2012
- Submitted: April 6, 2012
- Operation: Air carrier
- Aircraft: N216FR
- Make and model: Airbus A320-214
- Aircraft serial: 4745
- Aircraft time: 2,290 hours, 927 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: D53110075201
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SKIN PANEL FROM FRAME 1 TO FRAME 12, RT WINDSHIELD LOWER SECTION TO RT SIDE STRINGER, DAMAGED .
